# SDR SIMA20130630001

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 27,323 hours, 22,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LT OVER WING EMERGENCY LIGHT LAMP INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R THE LT OVER WING EMERGENCY LIGHT LAMP IAW AMM 33-50-07.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
